# SDR SWAA2022101178800

- Difficulty date: September 16, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 28 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-466792 / PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 28 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND SRM 51-40-02. T-SECTION MATERIAL USED KIT 55100003-01; ANGLE MATERIAL USED BAC1490-2738 P.O: 2021227850;FILLER MATERIAL USED 7075-T6 0.050? P.O: 2012531826 AND SHIM (2 E/A) MATERIAL USED 7075-T6 0.020? P.O:2021142563. CRACK LENGTH IS: 0.280 INCHES; TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:B16152123; DUE DATE: 09-APR-23.;[05] CORRECTED CORRECTIVE ACTION.  PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 28 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. MATERIAL USED: T-SECTION MATERIAL USED KIT 55100003-01; ANGLE MATERIAL USED BAC1490-2738 P.O: 2021227850;FILLER MATERIAL USED 7075-T6 0.050? P.O: 2012531826 AND SHIM (2 E/A) MATERIAL USED 7075-T6 0.020? P.O:2021142563. CRACK LENGTH IS: 0.280 INCHES; TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:B16152123; DUE DATE: 09-APR-23. SEE INDIVIDUAL SIGN OFFS BELOW.;[06] PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 28 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.
